Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Noticed swollen testicle and feeling discomfort. What medicine should I take?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
dear doctor
i am 33 years male married with wife and a child 3 years age
my right testicle is swollen like a water bag which causes discomfort, don't have any pain. it is there from around 10 years. what medicines are to be used to cure it without surgery.
i have used punarnavadi mandur, kanchanar guggul for 2 months but no reduction is size
Posted Tue, 11 Dec 2012 in Ayurveda
Answered by Dr. Nikul Patel 1 hour later

Welcome to XXXXXXX

I understand that you have a problem with hydrocoele, along with pain and swelling.
The medicines you are using as XXXXXXX mandur and kanchnaar gugal is not enough for the improvement. Please start the following medicines

1. Punanrnashthak ghan 2 tabs twice a day

2. Vruddhibadhika vati 2 tabs twice a day

3. Goxuradi gugal 2 tabs twice a day

4. Lepguti or dashang lep for external use for lepan karma

Please remember that if these medicines do not work in three months, then surgery will be the only option.

Above answer was peer-reviewed by
Follow-up: Noticed swollen testicle and feeling discomfort. What medicine should I take? 19 hours later
Dear Doctor
Where can i get these medicines for this three months course. I am unable to find these medicines over internet
Answered by Dr. Nikul Patel 28 minutes later

The medicines which I have prescribed are available in Ayurveda Medical store. All the medicines are classical medicines and you can get it from any reputed stores like Baidyanath, biral Ayurveda, etc.

These medicines are not available in online stores.

Hope this clarifies your doubts; Let me know if need further assistance.
If all your queries are answered, please close this discussion.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor